# SDR SWAA2018053122406

- Difficulty date: May 8, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50404
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE NR 5 SLAT LOWER SKIN AT ACTUATOR ATTACH FITTING CRACKED.  REPAIRED SKIN IAW SRM.
